RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 3, Pages 605–614 (Mi zvmmf5255)  

This article is cited in 2 scientific papers (total in 2 papers)

Acceleration of the convergence of the linearization method for a problem of conditional minimization

B. N. Pshenichnyi, L. A. Sobolenko

Kiev

Full text: PDF file (1044 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:3, 62–73

Bibliographic databases:

UDC: 519.6:517.97
MSC: Primary 49M37; Secondary 49M15, 90C30
Received: 16.04.1979
Revised: 06.08.1979

Citation: B. N. Pshenichnyi, L. A. Sobolenko, “Acceleration of the convergence of the linearization method for a problem of conditional minimization”, Zh. Vychisl. Mat. Mat. Fiz., 20:3 (1980), 605–614; U.S.S.R. Comput. Math. Math. Phys., 20:3 (1980), 62–73

Citation in format AMSBIB
\Bibitem{PshSob80}
\by B.~N.~Pshenichnyi, L.~A.~Sobolenko
\paper Acceleration of the convergence of the linearization method for a problem of conditional minimization
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 3
\pages 605--614
\mathnet{http://mi.mathnet.ru/zvmmf5255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=578153}
\zmath{https://zbmath.org/?q=an:0442.49022}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 3
\pages 62--73
\crossref{https://doi.org/10.1016/0041-5553(80)90304-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5255
  • http://mi.mathnet.ru/eng/zvmmf/v20/i3/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Chernyaev, “An extension of the gradient projection method and Newton's method to extremum problems constrained by a smooth surface”, Comput. Math. Math. Phys., 55:9 (2015), 1451–1460  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Yu. A. Chernyaev, “Convergence of the gradient projection method and Newton's method as applied to optimization problems constrained by intersection of a spherical surface and a convex closed set”, Comput. Math. Math. Phys., 56:10 (2016), 1716–1731  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020